Publication
Title
Kinetic equations for transfer-controlled adsorption kinetics
Author
Language
English
Source (journal)
Journal of colloid and interface science. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0021-9797
Volume/pages
171(1995), p. 399-405
ISI
A1995QT22300018
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.05.2017
To cite this reference